# SDR UPS06846326

- Difficulty date: February 26, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 26,038 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rws 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER L/E INTERIOR AT APPROX STA XW 280 HAS 1 SUPPORT RIB CRACKED AT END.  STOP DRILLED 2 CRACKS, FABRICATED AND INSTALLED 2 ANGLES AND 1 FILLER IAW SRM 57-02-00 FIG 02, 57-03-02  FIG 03, 53-03-02 FIG 05 AND 51-01-20D.
